# SDR AALA202304218766

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A320*
- Aircraft serial: 5980
- Aircraft time: 29,025 hours, 11,623 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Part number: 82497211026
- Part serial: 25405126
- Condition: Contaminated
- Location: Zone 400 - Nac/P
- Part time: 30,424 hours, 12,263 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF LESS THAN 40 KNOTS FOR ASSYMETRIC POWER ON TAKE OF ROLL. ENGINE #1 INDICATED 1.043 AND DID NOT RISE WITH THRUST LEVER. AFTER REJECTED TAKEOFF ENGINE #1 EPR 1.043 ENGINE #2 1.012. MAINTENANCE ACCOMPLISHED TSM 73-00-00-810-880-A. DURING STEP 4.A.6, MAINTENANCE FOUND EVIDENCE OF MOISTURE INGESTION POSSIBLY FROM PRIOR NIGHTS ENGINE WASH. REPLACED THE ENGINE ELECTRONIC CONTROL (EEC) ON THE #1 ENGINE DUE TO POSSIBLE MOISTURE INGESTION ISSUES. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 71-00-00 WITH NO DEFECTS NOTED.
